A one-sided theorem for the product of Abel and Cesáro summability methods
Articles > Article · 2015
Authors: Yilmaz Erdem, İbrahim ÇANAK
Miskolc Mathematical Notes, Journal Indexed in SCI Expanded, International, WoS, 2015, vol 16, pp 101-101
Summary
In this paper, a one-sided condition is given to recover .C; ˛/ summability of a sequence from its .A/.C; ˛C 1/ summability.Our result extends and generalizes the well known classical Tauberian theorems given for Abel and Cesàro summability methods.